Jump to content
Sign in to follow this  
JujuHex

Photosensitive / Epilepsy / Migraine Warning: Saint of Altra made Trinity's Link flash and blink dangerously!

Recommended Posts

Title is pretty clear.

Since the Saint of Altra update, for some reason (it wasn't specified in the patch notes), Trinity's third (3) ability, Link, now flashes and blinks in a weird fashion.
After an accident at work a couple years ago, I became slightly photosensitive. I had never had a problem with this in Warframe, ever. Until now.

I had read someone mention something about this, but didn't pay too much attention until I selected Trinity today. To my dismay, using Link started making me dizzy and giving me a headache! I really see no benefit to this change. In practical terms, it's worse, because it is now more difficult to pinpoint what each link is connected to. In medical terms, it's horrible because it now induces symptoms in me, and perhaps in other sensitive individuals.

I've seen Digital Extremes take feedback seriously from players with any kind of condition or impairment, the first that comes to mind are changes specifically made to cater to the color blind. I acknowledge I have no idea if this truly affects epileptic individuals as I am not one. But as someone who is photosensitive and who can suffer from acute migraines from specific light triggers, I can only ask for this to be fixed.

Perhaps this is only a bug of sorts, like the bug that was affecting Volt's powers to look like lines instead of electricity, but either way, I need to bring this to the attention of both players and Digital Extremes alike. I hope this message is heard. Thank you.
 

Waiting hopefully for a fix so I can play my favorite frame,
-JujuHex

Edited by JujuHex
Forma
  • Upvote 5

Share this post


Link to post
Share on other sites

It sounds like a bug to me.
If you look closely (thing you probably shouldn't do if you're photosentivie), you can see there is just a regular lightning with a weird grandiant only at some frames which doesn't flow in a natural way.
Just sounds like a bugged FX texture, or maybe just the wrong textures used since the lightning also looks wierdly stretched.
fdqsfdssfdfsdsdf.png

Edited by lukinu_u
  • Like 1

Share this post


Link to post
Share on other sites

As a trinity main i have to agree, this change/bug is very annoying, even though i do not even have any problems with it from a health perspective. warframe is a flashy disco already anyway, so please dont change perfectly fine things to make the game more of a stroboscope.

please revert this !

  • Applause 1
  • Upvote 1

Share this post


Link to post
Share on other sites

I'm with the OP. I've witnessed this too, and the game is steadily devolving into one great big seizure-fest. Bad enough I can't use elemental damage without being swarmed by firefly bubbles, bad enough arrows are now friggin' fireworks; it is absolutely insufferable that I can't be in the same squad as a Trinity (or now use her any more myself) without wanting to gouge out my eyes and mail them to the art team at DE.

More flashing and pointless particle effects improves the appearance of absolutely nothing. They've gotta stop with this sort of thing.

  • Like 1

Share this post


Link to post
Share on other sites

Since the update, my hole screen turns red every like 20 seconds (one flash at a time), just like before we are attacked by Stalker or a syndicate ... The effect never goes away. I tried updating my nVidia driver, updating the downloaded cache, optimizing it .... nothing works for me.   It's freaking me out !!

  • Upvote 2

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×
×
  • Create New...